Some creams may causes rashes. It may be the cream. Since I am not a doctor I will not be able to tell you if it is the cream or not. My suggestion would be to talk to your doctor. If he takes any other medicaations or uses any other medications besides this cream it could be because of that other medication. Hope he gets better soon.
My Son Has Been On Mometasone Furoate Cream USP, 0.1% For A Week For A Skin Rash. His Lymph Nodes In The Back Of His Head/neck Are Swollen As Well As The Side Of His Neck. Is This Due To The Cream?
Most likely, your son's immune system is activated and that is why his lymph nodes are swollen. The rash is probably related because some infections for example, especially in the gastrointestinal tract may trigger the release of histamine which will manifest as a rash or hives. Normally the body's own cortisone will suppress this but if his adrenal glands are weakened by other influences then they will not be able to supply enough cortisone (cortisol) to keep up with the amount of inflammation in the body. Check for a bacterial infection or parasites picked up from the environment. Most of the time the body will handle invaders over time and the reaction will subside. Transient parasital infections may not always cause intestinal distress but often cause exaggerated immune responses involving histamine which can cause rashes.
I would take him to see a doctor as meningitis(a VERY SERIOUS and DEADLY condition)can cause rash and swelling around the spinal cord and brain. Search "meningitis and symptoms" and compare these symptoms as a precaution.